단일 대학병원의 지역의약품안전센터에 보고된 소아청소년의 약물유해반응 분석
Analysis of pediatric adverse drug reactions reported to regional pharmacovigilance center of a single university hospital
2
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
Purpose: Adverse drug reactions (ADRs) are a recurring problem among pediatric patients, and the incidence is increasing. However, there have been only a few studies on the clinical presentation of pediatric ADRs in Korea. This study investigated the clinical presentation of ADRs and the causative drugs in pediatric patients from a single university hospital. Methods: We retrospectively collected the data on pediatric ADRs as reported to the Regional Pharmacovigilance Center in Dong-A University Hospital between March 2013 and July 2016. We analyzed clinical presentations associated with the events. To determinate causality, we evaluated each ADR according to the Naranjo probability scale, the World Health Organization-Uppsala Monitoring Centre (WHO-UMC) criteria and the Korean ADR algorithm. Results: A total of 365 ADR cases were reported. Sixty-eight patients (26.5%) responded to 2 or more drugs. Antibiotics (43.3%) were the most common causative drugs, of whom the third generation cephalosphorins caused most ADRs. The most common clinical presentations were gastrointestinal manifestations (36.6%). A total of 312 ADRs were reported in 257 patients based on both the Naranjo probability scale and the Korean ADR algorithm. In addition, 323 ADRs were reported in 257 patients based on the WHO-UMC criteria. Conclusion: Various drugs are related to ADRs in pediatric patients. Further efforts to improve ADR-reporting systems and to increase awareness of ADRs in pediatric patients are needed.
Abstract
Purpose: Adverse drug reactions (ADRs) are a recurring problem among pediatric patients, and the incidence is increasing. However, there have been only a few studies on the clinical presentation of pediatric ADRs in Korea. This study investigated the clinical presentation of ADRs and the causative drugs in pediatric patients from a single university hospital. Methods: We retrospectively collected the data on pediatric ADRs as reported to the Regional Pharmacovigilance Center in Dong-A University Hospital between March 2013 and July 2016. We analyzed clinical presentations associated with the events. To determinate causality, we evaluated each ADR according to the Naranjo probability scale, the World Health Organization-Uppsala Monitoring Centre (WHO-UMC) criteria and the Korean ADR algorithm. Results: A total of 365 ADR cases were reported. Sixty-eight patients (26.5%) responded to 2 or more drugs. Antibiotics (43.3%) were the most common causative drugs, of whom the third generation cephalosphorins caused most ADRs. The most common clinical presentations were gastrointestinal manifestations (36.6%). A total of 312 ADRs were reported in 257 patients based on both the Naranjo probability scale and the Korean ADR algorithm. In addition, 323 ADRs were reported in 257 patients based on the WHO-UMC criteria. Conclusion: Various drugs are related to ADRs in pediatric patients. Further efforts to improve ADR-reporting systems and to increase awareness of ADRs in pediatric patients are needed.
참고문헌 (26)
- "International drug monitoring: the role of national centres. Report of a WHO meeting", World Health Organ Tech Rep Ser, 498, pp.1~25 (1972)
- "Pharmacovigilance terminology"[URL]
- Lazarou J, "Incidence of adverse drug reactions in hospitalized patients: a meta-analysis of prospective studies", JAMA, 279, pp.1200~1205 (1998)[DOI]
- Moore TJ, "Serious adverse drug events reported to the Food and Drug Administration, 1998-2005", Arch Intern Med, 167, pp.1752~1759 (2007)[DOI]
- "Program and Abstract, the 65th Annual Fall Meeting of the Korean Pediatric Society", 2015, 65~, pp.The Korean Pediatric Society
- Roughead E, "Improving medication safety: influence of a patient-specific prescriber feedback program on rate of medication reviews performed by Australian general medical practitioners", Pharmacoepidemiol Drug Saf, 16, pp.797~803 (2007)[DOI]
- Turner S, "Adverse drug reactions to unlicensed and off-label drugs on paediatric wards: a prospective study", Acta Paediatr, 88, pp.965~968 (1999)[DOI]
- Choonara I, "Unlicensed and off-label drug use in children: implications for safety", Drug Saf, 25, pp.1~5 (2002)[DOI]
- 김명현, "단일 3차 의료기관에서 수집한 약물 유해반응의 양상 분석", 천식 및 알레르기, 28(1), pp.35~39 (2008), 대한천식알레르기학회
- 김민강, "단일기관에서 전산을 통해 수집된 자발적 약물유해반응 보고사례들의 분석", 대한내과학회지, 77(5), pp.601~609 (2009), 대한내과학회
- 김정은, "노인 입원환자에서 발생한 약물유해반응의 특성", 천식 및 알레르기, 30(3), pp.216~221 (2010), 대한천식알레르기학회
- 최정희, "단일 3차 의료기관에서 약물 이상 반응의 빈도", 대한내과학회지, 67(3), pp.290~296 (2004), 대한내과학회
- 박근미, "단일기관에서 전산을 통해 수집된 자발적 소아 약물유해반응 보고사례의 분석", Allergy Asthma & Respiratory Disease, 4(5), pp.354~359 (2016), 대한 소아알레르기 호흡기학회[DOI]
- Adverse Drug Reaction Assessment Report, , Korea Institute of Drug Safety & Risk Management, 61~ (2013)
- Naranjo CA, "A method for estimating the probability of adverse drug reactions", Clin Pharmacol Ther, 30, pp.239~245 (1981)[DOI]
- Edwards IR, "Adverse drug reactions: definitions, diagnosis, and management", Lancet, 356, pp.1255~1259 (2000)[DOI]
- 홍경섭, "약물이상반응의 인과성 평가를 위한 한국형 알고리즘의 개발", Translational and Clinical Pharmacology, 10(2), pp.129~142 (2002), 대한임상약리학회
- 류성윤, "단일 대학병원 약물유해반응의 보고 및 임상양상", 천식 및 알레르기, 31(3), pp.184~191 (2011), 대한천식알레르기학회
- Kim HM, "Analysis of adverse events reporting patterns and signal detection for pediatric patients in the Korean spontaneous reporting data", Korean Soc Pharmacoepidemiol Risk Manage, 5, pp.40~45 (2012)
- Ferrajolo C, "Pediatric drug safety surveillance in Italian pharmacovigilance network: an overview of adverse drug reactions in the years 2001-2012", Expert Opin Drug Saf, 13(Suppl 1), pp.S9~S20 (2014)[DOI]
- Chung EH, "Vaccine allergies", Clin Exp Vaccine Res, 3, pp.50~57 (2014)[DOI]
- Hawcutt DB, "Reported paediatric adverse drug reactions in the UK 2000-2009", Br J Clin Pharmacol, 73, pp.437~446 (2012)[DOI]
- Ahn BS, "Development of a new adverse drug reaction monitoring system in general hospital and evaluation of its outcome", J Korean Soc Med Inform, 5, pp.149~158 (1999)
- 유기연, "식품의약품안전청 약물유해반응 보고자료 분석", 한국임상약학회지, 21(2), pp.138~144 (2011), 한국임상약학회
- Sacilotto K, "Adverse drug effect notifications by nurses and comparison with cases reported by physicians", Therapie, 50, pp.455~458 (1995)
- 송명균, "약물유해반응의 인과관계 판정을 위한 Naranjo와 WHO-UMC 지표의 비교", 대한내과학회지, 74(2), pp.181~187 (2008), 대한내과학회
